Alert archive / Minnesota / Special Weather Statements in 2021

Special Weather Statement, NWS Twin Cities, MN

August 24, 2021Brown County, Nicollet County, Watonwan County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Aug 24, 2021, 9:41 AM CDT for Brown County, Nicollet County, Watonwan County, Minnesota. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2021, 9:41 AM CDT (14:41 UTC)
Expired
Aug 24, 2021, 10:30 AM CDT
In force
49 min
Issued by
NWS Twin Cities, MN
Hail
0.88 in
Wind
40

Counties Brown County, MN, Nicollet County, MN, Watonwan County, MN

The radar

The Minneapolis radar (KMPX), 99 km from the middle of the area, began a volume at 14:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2021-08-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2021-08-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1192 J/kg
Mixed-layer CIN
-180 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

420 
WWUS83 KMPX 241441
SPSMPX

Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
941 AM CDT Tue Aug 24 2021
 
MNZ067-074-075-082-083-241530-
Brown MN-Blue Earth MN-Watonwan MN-Sibley MN-Nicollet MN-
941 AM CDT Tue Aug 24 2021

...A strong thunderstorm will impact portions of south central
Sibley, Brown, northern Blue Earth, northern Watonwan and Nicollet
Counties through 1030 AM CDT...

At 941 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Sleepy Eye, or 17 miles southwest of New Ulm, moving
northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

This strong thunderstorm will be near...
  Sleepy Eye around 945 AM CDT.
  New Ulm around 1000 AM CDT.

Other locations in the path of this storm include Courtland and
Lafayette.

This includes the following highways...
 U.S. Highway 14 between mile markers 76 and 134.
 U.S. Highway 169 between mile markers 39 and 59, and near mile
marker 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

&&

LAT...LON 4411 9486 4411 9509 4419 9510 4457 9423
      4427 9401 4426 9403 4425 9402 4424 9403
      4424 9398 4408 9387 4393 9486
TIME...MOT...LOC 1441Z 243DEG 43KT 4419 9478 

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

$$

TDH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 24, 2:37 AM CDT, 7 hours 4 minutes earlier.

Area forecast discussion, Aug 24, 2:37 AM CDT, 7 hours 4 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
237 AM CDT Tue Aug 24 2021

.SHORT TERM...(Today through Wednesday)
Issued at 236 AM CDT Tue Aug 24 2021

The main concern in the short term is the next ten hours starting
with the convection across the eastern Dakotas. These storms should
remain strong to severe as they track across Minnesota into
Wisconsin this morning. Damaging wind looks like the primary threat,
but large hail is possible. There could be some redevelopment later
this afternoon, but that will depend on how the storms this morning
play out.

This Morning - Confidence is increasing the threat for severe
weather early this morning with the storms that as of 1AM were
located in the eastern Dakotas, and will move eastward across the
region over the next several hours. A large reservoir of 2000 to
3000 J/k MUCAPE lies ahead of these storms, along with 40 to 50 kts
of effective shear. The CAPE gradient will lift northward with a
surface warm front as steep mid level lapse rates spread across the
region. The storms are already in the process of developing an cold
pool, and this upscale growth into a line of storms should continue.

HiRes models show some disagreement with how these storms will
evolve, but given the overall set up of CAPE and Shear, it will be
hard to believe these storms will weaken any time soon. Most models
aren't performing well are simply too slow with the convection, but
the last few runs of the HRRR show a bowing complex of storms moving
through central Minnesota into northern Wisconsin. This seems like
the most likely scenario, so would expect the severe thunderstorm
watch to expand eastward into Minnesota and possibly Wisconsin later
this morning.

This Afternoon through This Evening - The conditionally unstable
airmass with very steep mid level lapse rates will remain in place
across the region today. The question remains whether or not the low
level boundary layer will be able to recover from this morning's
convection. Did continue with small chance of pops during the
afternoon and evening, but overall it appears that most of the
thunderstorms will be to the north later today, and this morning's
event should be the main show. Can't rule out additional storms, and
if they do develop there certainly could be a severe weather risk,
with even a tornado threat along any lingering outflow boundaries.

Tonight and Wednesday - A cold front will move through the region
overnight and bring an end to the rain chances. Northwest winds will
follow for Wednesday as surface high pressure builds in. However,
this dry spell will be short-lived as the aforementioned cold front
swings back north Wednesday night.

.LONG TERM...(Wednesday night through Monday)
Issued at 236 AM CDT Tue Aug 24 2021

Wednesday night is forecast with lows in the mid 50s to lower 60s
and clouds increasing from west to east. Showers and thunderstorms
are forecast to develop/move into southwest MN Thursday morning as a
southerly LLJ overruns a warm front placed through SD, central MN,
and into WI. This convective activity is expected to spread north
and east during Thursday as the LLJ expands and strengthens (due to
an approaching shortwave). A few stronger storms do appear possible
(more likely during the afternoon) in an environment generally
characterized by +2000 J/kg MUCAPE and 45-55 knots of shear.
However, uncertainty regarding the severe threat is high as earlier
storms could limit surface heating and work over the environment.

The bigger concern is the potential for heavy rain Thursday evening
into Friday evening as CWA-wide precipitation appears likely for the
entire duration. With the prolonged, convective nature of storms and
a very moist environment, guidance strongly suggests multi-inch
accumulations. In addition, the ejecting shortwave will create
strong surface cyclogenesis supplying the region with substantial
lift. Thunderstorm and rainfall intensity will thus increase and
very high rainfall rates are possible where sources of synoptic
scale lift overlap. Models hint that this has a greater chance of
occurring over the eastern half of the CWA (where NBM PoPs
maximize). A number of deterministic models and ensemble members
have bands of QPF over 3" (with a few models exceeding 5").
Obviously, where convective banding and training sets up will be
crucial but this will need to be watched closely. The Weather
Prediction Center has placed our CWA in a Slight risk of heavy
rainfall for Friday.

A break in the rain is possible earlier Saturday as the shortwave
and surface low depart. However, the remainder of the western CONUS
upper-level trough is forecast to shift through the Northern Plains
Saturday night into Sunday. A strong cold front will slide through
MN and WI, sparking off another round of showers and thunderstorms
before they depart to the east. Accumulating rains from this
activity are possible along with a chance of severe weather. High
and low temperatures will remain at or slightly above normal through
the weekend. After the frontal passage, models dry us out for a
couple days and cool us to seasonably mild temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1052 PM CDT Mon Aug 23 2021

VFR to start for all terminals but the main question for the
overnight through daybreak hours is when and where convection will
occur. Some models bring in convection across southern MN into
western WI between 08z-12z while others delay it until the 12z-18z
timeframe from western MN to western WI. Seems to be more agreement
in that later window so have gone that route, which is a little later
than the previous set of TAFs. Still lots of uncertainty but also
at the point where TEMPOs are required for some locations. Still more
adjustments may be made going forward but the highest confidence
timing is what is currently in the TAFs. Winds will come off
light/variable to pick up from the E by daybreak then continue to
veer to S by late afternoon with speeds increasing to around 10 kts.

KMSP...Have narrowed the timing to around 14z-15z Tuesday morning
but still could see convection earlier or later than the 13z-17z
timeframe currently advertised. Have nudged the timing a bit later
into Tuesday morning than the previous TAF based on latest short-term
model trends. MVFR conditions possible with the convection, possibly
with IFR visibility should heavy downpours move across the field.

/OUTLOOK FOR KMSP/
Wed...VFR. Wind N 5-10 kts.
Thu...SHRA/TSRA likely, especially in the afternoon-evening. MVFR
likely, IFR-or-lower possible. Wind E 5-10 kts.
Fri...SHRA/TSRA likely, especially in the morning. MVFR likely, IFR-
or-lower possible. Wind SE 10-15 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.
&&

SHORT TERM...JRB
LONG TERM...CTG
AVIATION...JPC
Hazardous weather outlook, Aug 24, 4:44 AM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
444 AM CDT Tue Aug 24 2021

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
250945-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
444 AM CDT Tue Aug 24 2021

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Today and Tonight.

Scattered thunderstorms are expected this morning and severe
weather is possible. The main risk is large hail and damaging
wind.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

We expect an active weather pattern with multiple rounds of
thunderstorms across the region this week. Severe weather is
possible with these storms, and large hail is the primary threat.

A few locations could see several inches of rain, so localized
flooding may become a concern later in the week.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will be needed this morning.

In the hours before

Special weather statement, Aug 24, 8:04 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
804 AM CDT Tue Aug 24 2021

MNZ064-065-073-074-241330-
Brown MN-Yellow Medicine MN-Renville MN-Redwood MN-
804 AM CDT Tue Aug 24 2021

...A strong thunderstorm will impact portions of Redwood,
southeastern Yellow Medicine, northwestern Brown and southwestern
Renville Counties through 830 AM CDT...

At 803 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wabasso, or 12 miles southwest of Redwood Falls, moving northeast at
45 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Redwood Falls around 820 AM CDT.

Other locations in the path of this storm include Franklin and
Morton.

This includes the following highways...
 U.S. Highway 14 between mile markers 44 and 64.
 U.S. Highway 71 between mile markers 56 and 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Minnesota.

&&

LAT...LON 4447 9559 4476 9517 4446 9471 4446 9478
      4445 9478 4443 9470 4442 9468 4440 9469
      4419 9534 4420 9560
TIME...MOT...LOC 1303Z 237DEG 38KT 4442 9529

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

TDH
Local storm report, Aug 24, 8:23 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
823 AM CDT TUE AUG 24 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     HAIL             LAFAYETTE               44.45N 94.39W
08/24/2021  M1.00 INCH       NICOLLET           MN   TRAINED SPOTTER

            RECEIVED PHOTO OF QUARTER SIZED HAIL.

&&

PEM
Special weather statement, Aug 24, 8:30 AM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
830 AM CDT Tue Aug 24 2021

MNZ065-073-074-241400-
Brown MN-Renville MN-Redwood MN-
830 AM CDT Tue Aug 24 2021

...A strong thunderstorm will impact portions of southeastern
Redwood, northwestern Brown and south central Renville Counties
through 900 AM CDT...

At 830 AM CDT, Doppler radar was tracking a strong thunderstorm near
Lamberton, or 18 miles south of Redwood Falls, moving northeast at 45
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Morgan, Morton and Franklin.

This includes the following highways...
 U.S. Highway 14 between mile markers 52 and 90.
 U.S. Highway 71 between mile markers 52 and 89.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central Minnesota.

&&

LAT...LON 4420 9510 4419 9540 4420 9544 4433 9545
      4468 9501 4426 9466 4418 9510
TIME...MOT...LOC 1330Z 237DEG 41KT 4429 9525

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

TDH
Special weather statement, Aug 24, 8:32 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
832 AM CDT Tue Aug 24 2021

WIZ015-016-025-027-028-241400-
Chippewa WI-Barron WI-Dunn WI-Eau Claire WI-Rusk WI-
832 AM CDT Tue Aug 24 2021

...Strong thunderstorms will impact portions of southwestern Rusk,
eastern Dunn, Chippewa, northwestern Eau Claire and southeastern
Barron Counties through 900 AM CDT...

At 832 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Auburn to near Elk Mound. Movement was
northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  New Auburn around 835 AM CDT.
  Lake Hallie around 840 AM CDT.
  Eau Claire and Chippewa Falls around 845 AM CDT.
  Lake Wissota around 850 AM CDT.

Other locations in the path of these storms include Ladysmith and
Cadott.

This includes the following highways...
 Interstate 94 in Wisconsin between mile markers 52 and 72.
 U.S. Highway 53 between mile markers 86 and 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4537 9092 4520 9093 4516 9092 4485 9094
      4469 9175 4530 9171 4556 9089 4538 9090
TIME...MOT...LOC 1332Z 235DEG 44KT 4524 9159 4482 9163

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

TDH
Special weather statement, Aug 24, 9:03 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
903 AM CDT Tue Aug 24 2021

MNZ070-077-078-241430-
Dakota MN-Rice MN-Goodhue MN-
903 AM CDT Tue Aug 24 2021

...A strong thunderstorm will impact portions of southern Dakota,
northwestern Goodhue and northeastern Rice Counties through 930 AM
CDT...

At 903 AM CDT, Doppler radar was tracking a strong thunderstorm near
Northfield, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Stanton around 910 AM CDT.
  Cannon Falls around 915 AM CDT.

Other locations in the path of this storm include Hastings.

This includes the following highways...
 Interstate 35 between mile markers 67 and 73.
 U.S. Highway 61 between mile markers 96 and 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4448 9334 4478 9300 4477 9295 4478 9294
      4477 9289 4452 9255 4438 9323
TIME...MOT...LOC 1403Z 238DEG 43KT 4450 9317

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

TDH
Special weather statement, Aug 24, 9:41 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
941 AM CDT Tue Aug 24 2021

MNZ067-074-075-082-083-241530-
Brown MN-Blue Earth MN-Watonwan MN-Sibley MN-Nicollet MN-
941 AM CDT Tue Aug 24 2021

...A strong thunderstorm will impact portions of south central
Sibley, Brown, northern Blue Earth, northern Watonwan and Nicollet
Counties through 1030 AM CDT...

At 941 AM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Sleepy Eye, or 17 miles southwest of New Ulm, moving
northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Sleepy Eye around 945 AM CDT.
  New Ulm around 1000 AM CDT.

Other locations in the path of this storm include Courtland and
Lafayette.

This includes the following highways...
 U.S. Highway 14 between mile markers 76 and 134.
 U.S. Highway 169 between mile markers 39 and 59, and near mile
marker 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4411 9486 4411 9509 4419 9510 4457 9423
      4427 9401 4426 9403 4425 9402 4424 9403
      4424 9398 4408 9387 4393 9486
TIME...MOT...LOC 1441Z 243DEG 43KT 4419 9478

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

TDH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 2:55 AM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Scott, Sibley35 min
Aug 24, 3:16 AM CDTSpecial Weather StatementMPXChippewa, Douglas, Lac qui Parle, Pope, Stevens, Swift29 min
Aug 24, 3:28 AM CDTSevere Thunderstorm WarningMPXDakota, Scott32 min
Aug 24, 3:32 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Stevens, Swift43 min
Aug 24, 3:48 AM CDTSevere Thunderstorm WarningMPXDakota, Rice42 min
Aug 24, 3:52 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift, Yellow Medicine38 min
Aug 24, 4:08 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Pope, Stearns, Stevens, Swift52 min
Aug 24, 4:30 AM CDTSpecial Weather StatementMPXChippewa, Kandiyohi, Renville, Swift45 min
Aug 24, 4:44 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXKandiyohi, McLeod, Meeker, Stearns46 min
Aug 24, 4:48 AM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi, Renville42 min
Aug 24, 5:05 AM CDTSpecial Weather StatementMPXGoodhue40 min
Aug 24, 5:27 AM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Wright33 min
Aug 24, 5:29 AM CDTSevere Thunderstorm WarningMPXMeeker, Sherburne, Stearns, Wright46 min
Aug 24, 5:45 AM CDTSpecial Weather StatementMPXBrown, Nicollet, Redwood, Renville, Sibley30 min
Aug 24, 5:57 AM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Sherburne, Wright33 min
Aug 24, 5:59 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Renville, Sibley31 min
Aug 24, 6:19 AM CDTSpecial Weather StatementMPXCarver, Le Sueur, Nicollet, Rice, Scott, Sibley26 min
Aug 24, 6:25 AM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Dakota, Hennepin, Ramsey, Washington35 min
Aug 24, 6:53 AM CDTSpecial Weather StatementMPXDakota, Goodhue, Le Sueur, Rice, Scott67 min
Aug 24, 6:57 AM CDTSpecial Weather StatementMPXBrown33 min
Aug 24, 7:00 AM CDTSpecial Weather StatementMPXRamsey, Washington30 min
Aug 24, 7:23 AM CDTSpecial Weather StatementMPXNicollet, Sibley37 min
Aug 24, 7:59 AM CDTSpecial Weather StatementMPXLe Sueur, Sibley31 min
Aug 24, 8:01 AM CDTSpecial Weather StatementMPXWabasha29 min
Aug 24, 8:04 AM CDTSpecial Weather StatementMPXRedwood26 min
Aug 24, 8:30 AM CDTSpecial Weather StatementMPXRedwood30 min
Aug 24, 8:39 AM CDTSevere Thunderstorm WarningMPXMcLeod, Sibley21 min
Aug 24, 9:03 AM CDTSpecial Weather StatementMPXDakota27 min
Aug 24, 10:23 AM CDTSpecial Weather StatementMPXMartin37 min
Aug 24, 10:35 AM CDTSpecial Weather StatementMPXBlue Earth25 min
Aug 24, 11:16 AM CDTSpecial Weather StatementMPXFaribault, Martin44 min
Aug 24, 12:20 PM CDTSpecial Weather StatementMPXFreeborn40 min
Aug 24, 5:30 AM CDTSpecial Weather StatementMPXPepin45 min
Aug 24, 6:50 AM CDTSevere Thunderstorm WarningMPXChippewa, Eau Claire25 min
Aug 24, 7:13 AM CDTSpecial Weather StatementMPXEau Claire32 min
Aug 24, 7:28 AM CDTSpecial Weather StatementMPXPierce, Saint Croix32 min
Aug 24, 8:00 AM CDTSpecial Weather StatementMPXDunn30 min
Aug 24, 8:32 AM CDTSpecial Weather StatementMPXChippewa, Rusk28 min

Nearby

Special Weather Statements in Minnesota, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.